MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542911
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Concomitant medical products: 225cc textured mentor siltex contour profile moderate saline breast implant, catalog # 3542911, serial # (b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent a breast augmentation revision with a 225cc textured mentor siltex contour profile moderate saline breast implant has experienced postoperative right-sided deflation, confirmed by a physician.Hcp reported that the right side has become smaller.As a result, the patient is scheduled to undergo explantation on (b)(6) 2020.
 
Additional Manufacturer Narrative
On (b)(6)2020, mentor completed the investigation on the suspect medical device.Device evaluation summary: according to the reported information, the patient experienced a rupture in the breast saline implant.During visual inspection of the device no apparent damage could be observed.Leak testing revealed there was leakage from the valve.The analysis was unable to determine the root cause for the leaking valve.Excessive manipulation may have caused the valve leak.The ifu states ¿not to manipulate (i.E., squeeze) the valve excessively, which may cause valve leakage¿.However, this cannot be conclusively determined.The manufacturing records were reviewed, and the manufacturing criteria were met prior to the release of this lot.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Complaint information will be included in complaint trending that is reviewed and monitor by quality assurance on a regular basis to determine if further action is necessary.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor received additional information that the patient underwent replacement with 325cc mentor smooth round moderate plus profile saline breast implants, catalog # 3502325, left serial # (b)(4) and right serial # (b)(4) on (b)(6) 2020.Upon explantation, the right implant was confirmed to be deflated and had rotated sideways, and the left implant was confirmed to be rotated.This medwatch report is for the right-sided implant.On (b)(6) 2020, mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9645211
Report Number1645337-2020-01581
Device Sequence Number1965053
Product Code FWM
UDI-Device Identifier00081317001850
UDI-Public00081317001850
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number3542911
Device Catalogue Number3542911
Device Lot Number6503086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/06/2020
03/03/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/03/2020
03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR